Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KSAF

redness will it ever stop

Recommended Posts

Benzaclin burns the shit out of my face and makes me look sunburn. I always look forward to night when I can gently wash it off. does this ever stop?! I'm also using Tretonion .05% at night owww

Share this post


Link to post
Share on other sites

Are you sure its the Benzaclin? It seems thats the only thing I'm on that doesn't make my skin burn. Did the doctor mention anything about side effects?

Share this post


Link to post
Share on other sites

it never stops, I was using soemthign similar to that and that all it didi was amke my face red and dry...now that I stoped it and been on accutane its been ok...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×